I'm not aware of Foxair causing muscle weakness. This might be something else. Obviously if the symptoms persist you should have it checked out. Your doctor is right. You need to gargle after using Foxair. However, if you continually get thrush options might be to switch to a different inhaler or to use a different dose of inhaled steroid. On a different level, you can also ask your doctor if there might be some other systemic reason why your immunity may be low. This might be unmasking the thrush with Foxair (which is well documented but unusual).
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.